MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK L CLIPS 3/CART 42/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK L CLIPS 3/CART 42/BOX; CLIP, IMPLANTABLE
Model Number IPN915184
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.The verification of failure mode reported in the current manufacturing process could not be performed due to product was not being manufactured.The device history review for the product investigation did not show issue hemolok l clips 6/cart 84/box lot# 73c2100761 related to the complaint.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.The customer complaint cannot be confirmed since the product sample is not available to perform a proper investigation and determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that on(b)(6)2022, clip was found broken during clamping common bile duct.It involved 1 piece.Another clip from an unknown batch was used.

Brand Name
HEMOLOK L CLIPS 3/CART 42/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15951181
Report Number3003898360-2022-00827
Device Sequence Number12366991
Product Code FZP
UDI-Device Identifier44026704695933
UDI-Public24026704695939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberIPN915184
Device Catalogue Number544240
Device Lot Number73C2100761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown